Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 45, No. 2 (April, 1993)
T. Urabe On Nikulin's theorem on fixed components of linear systems on K3 surfaces 185−195
H. Matsumoto On the integrated density of states for the Schrödinger operators with certain random electromagnetic potentials 197−214
S. Ōuchi Singularities of solutions of equations with noninvolutive characteristics, I --- The case of second order Fuchsian equations 215−251
H. Konno Construction of the moduli space of stable parabolic Higgs bundles on a Riemann surface 253−276
Y. Okabe Application of the theory of KM2O-Langevin equations to the linear prediction problem for the multi-dimensional weakly stationary time series 277−294
N. Suwa Hodge-Witt cohomology of complete intersections 295−300
K. Takegoshi A Liouville theorem on an analytic space 301−311
S. Koike On strong C0-equivalence of real analytic functions 313−320
A. Ratto and M. Rigoli Elliptic differential inequalities with applications to harmonic maps 321−337
S. Jimbo Perturbation formula of eigenvalues in a singularly perturbed domain 339−356
S. Kamo Almost coinciding families and gaps in P(ω) 357−368

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.